# SDR DL73K010539

- Difficulty date: April 1, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 39,777 hours, 31,590 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577561
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A 3 INCH CRACK JUST BELOW STRINGER 18 RT AT APPROXIMATELY FS 760. THE CRACK LOCATION  WAS FWD OF AN EXISTING REPAIR FOR SIMILAR CRACKING.  THE NEW CRACK WAS REMOVED WITH A 3 INCHES X 1.5 INCHES CUTOUT AND THE EXISTINGREPAIR REMOVED.  THE 2 CUTOUTS OF THE PREVIOUS REPAIR AND   ALL FASTENER HOLES WERE HFEC INSPECTED WITH NO CRACKING. THEDAMAGED AREAS WERE REPAIRED WITH AN ALUMINUM DOUBLER PER ERA
